# SDR CA010726036

- Difficulty date: July 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 727172C
- Aircraft time: 47,637 hours
- Engine: Pwa JT8D7B
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 401602728A
- Condition: Cracked
- Location: Feel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POST INSTALLATION DURING FUNCTIONAL TEST THE UNIT DISCOVERED TO BE LEAKING. AFTER REMOVAL OF THE FEEL COMPUTER IT WAS NOTICED THAT A CRACK APPROX. 3 INCHES IN LENGTH WAS WMITTING FROM THE ACTUATOR MOUNTING COVER. THE CRACK ITSELF IS LOCATED ON THE CHAMBER. THIS UNIT WAS RECENTLY OVERHAULED BY AVBORNE ACCESSORY GROUP INC.
